COMMON FIXED POINT THEOREMS ON FUZZY SOFT SCALARS

Purchase PDF

Published: 2017-03-01

Page: 254-262


ISMET YILDIZ

Department of Mathematics, Duzce University, Duzce, Turkey.

MEHMET ŞAHIN

Department of Mathematics, Gaziantep University, Gaziantep 27310, Turkey.

VAKKAS ULUÇAY *

Department of Mathematics, Gaziantep University, Gaziantep 27310, Turkey.

*Author to whom correspondence should be addressed.


Abstract

The purpose of this paper, using the idea of fuzzy metric space due to Xia [1], we have introduced the definition of fuzzy soft scalars in fuzzy soft sets and using this we have given the definition of fuzzy soft metric. Following this fuzzy soft normed linear space and fuzzy soft discrete metric are studied. Finally, we state and prove some common fixed point theorems in fuzzy soft metric spaces. These theorems generalize and improve known results (see [2]).

Keywords: Fuzzy soft scalars, fuzzy soft metric spaces, fuzzy soft discrete metric space, fixed points, fuzzy soft mapping


How to Cite

YILDIZ, I., ŞAHIN, M., & ULUÇAY, V. (2017). COMMON FIXED POINT THEOREMS ON FUZZY SOFT SCALARS. Asian Journal of Mathematics and Computer Research, 15(4), 254–262. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/791

Downloads

Download data is not yet available.